Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 937263, 29 pages
http://dx.doi.org/10.1155/2011/937263
Research Article

Efficient Boundary Extraction from Orthogonal Pseudo-Polytopes: An Approach Based on the 𝑛 D-EVM

Computer Engineering Institute, The Technological University of the Mixteca (UTM), Carretera Huajuapan-Acatlima Km. 2.5, Huajuapan de León, 69000 Oaxaca, Mexico

Received 9 December 2010; Accepted 9 March 2011

Academic Editor: Tak-Wah Lam

Copyright © 2011 Ricardo Pérez-Aguila. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ricardo Pérez-Aguila, “Efficient Boundary Extraction from Orthogonal Pseudo-Polytopes: An Approach Based on the D-EVM,” Journal of Applied Mathematics, vol. 2011, Article ID 937263, 29 pages, 2011. https://doi.org/10.1155/2011/937263.